Aa
A
A
Close
Avatar universal
itching, burning, red flaky skin under the eyes
for 1 month now i have been experiencing itching, burning and rough skin under my eyes. I started noticing theese symptom after i took a trip to help my boyfriend clean his parents house (which had been condemned due to lack of clenliness). anything that i put under my eyes burns and makes the symtoms worse, i have tried a nuber of things including hydrocortizone cream (over the counter) and nothing has helped. It seems that the redness is starting to spread down my cheeks and is now looking like i am constantly sunburned. I have no i dea what this is but i am in desperate need of relief.
thank you
Cancel
2 Answers
Page 1 of 1
711220 tn?1251894727
You need to see an ophthalmologist. I am concerned that the steroid cream does not help.

Dr. O.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Stop taking steroid creams & ointments underneath eye,it's the cause of burning feeling
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
Top Eye Care Answerers
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar m tn
Blank
SoftwareDeveloper
CO
Avatar f tn
Blank
achillea
CA
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
Anomalychick
Jacksonville, FL
Avatar m tn
Blank
chazas
Near Washington, DC